# SDR UIEA2021080601716

- Difficulty date: August 3, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 88,819 hours, 16,665 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK CORROSION AT STA 660 RBL 11.33( 1) REMOVED CORROSION DAMAGE SEAT TRACK SECTION FROM STA 610.5 TO STA 753.4 PRODUCTION SPLICE POSITION IAW SRM 51-40-02-0G-0 REV 91. 2) REPAIR CORROSION AREA IAW EI #T2021A53M-2118 REV 1 AND SRM 53-00-52-2R-12 REPAIR 12 REV 91 AND DWG 65B3852 SH11 REV-; 65B38252 SH17 REV-. 3) JOB COMPLETED AND CONDITION CHK NORMAL )
